# SDR WRLA2009099

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND FORWARD CRACK ON FUSELAGE LONGERON SPLICE AT L46R BETWEEN STA 5-113 AND STA 1541, REF EGAT NRC U05100.  REMOVED LONGERON SPLICE AT L46R BETWEEN 5-113 AND 1541 IAW MD-11 SRM VOL 2 51-33-01 REV 40.  FABRICATION OF LONGERON ON SPLICE AT L46R BETWEEN 5-113 AND 1541 IAW EI  W2009P53B-475 REV O.  INSTALLATION OF LONGERON SPLICE IAW MD-11 SRM VOL 2 51-33-01 REV 40.  JOB COMPLETED AND CHECK NORMAL.
